Next Article in Journal
Geometric Characterizations of Canal Surfaces in Minkowski 3-Space II
Next Article in Special Issue
There Are No Conformal Einstein Rescalings of Pseudo-Riemannian Einstein Spaces with n Complete Light-Like Geodesics
Previous Article in Journal
A Unified Convergence Analysis for Some Two-Point Type Methods for Nonsmooth Operators
Previous Article in Special Issue
Geodesic Mappings of Vn(K)-Spaces and Concircular Vector Fields

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 702

Article: A Remark on Structure of Projective Klingenberg Spaces over a Certain Local Algebra
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop